MathSciNet Relay Station
MathSciNet bibliographic data
MR2667308 60J05
Golomoziĭ, V. V. A subgeometric estimate for the stability of time-homogeneous Markov chains. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 81 (2009), 31--45; translation in Theory Probab. Math. Statist. No. 81 (2010), 35–50
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement